I was in the hospital for 5 days with pneumonia I was on alot of antibotics and i came home on 5 more days of antibotics I am having problems with my vison blurred is this normal i also have diabetes I didnt have problems in the hospital it was when i came home is this normal
What type of antibiotics were you on? Name of med/dose/frequency. I can look up the side effects in my Nurse's Drug Book.
Has your blood sugar been until control? As I am sure you know, diabetes can cause diabetic retinopathy. When was your last eye exam? Not just a letter chart, but a full exam with the doctor looking at your retina and testing for glaucoma?
I concur with above posters. Additionally, certain antibiotics can cause blurred vision along with eye sensitivity, the latter requiring one to wear UV protected sunglasses outdoors. It appears your eyes are well enough to post here so Google the name of the antibiotics followed by the key words 'side effects' to see if blurred vision is listed. Then call your doctor and/or treating hospital for an eye examination. Prolonging/procrastination by not seeking medical assistance may result in further damage to your eyes. Good luck.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.